# SDR AALA202407256154

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 13,662 hours, 3,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT WILL NOT PUSH TO TEST. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
